Mircea Sofonea

Publikacje:

14.
History-dependent hemivariational inequalities with applications to Contact Mechanics, ANNALS OF THE UNIVERSITY OF BUCHAREST (MATHEMATICAL SERIES) vol. 4 (LXII) (2013), 193-212
13.
Nonlinear Inclusions and Hemivariational Inequalities. Models and Analysis of Contact Problems vol. Advances in Mechanics and Mathematics, vol. 26 (2013), Springer Verlag (połaczony z Kluwer Academic Publishing)

Recenzje (po 27 października 2003 roku)

Granty (realizowane po maju 2009 roku)